# SDR A6WA201040439

- Difficulty date: June 14, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 20,345 hours, 18,670 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559, RBL 9 HAS CRACK FROM BOTTOM OF LOWEST RIVET INCORPORATED REO 601R-53-41-260 REV D DATED 09/17/09 AND REO 601R-53-41-116, DATE 01/19/10.
